Posted by Barb on August 19, 1999, at 13:39:30
In reply to Welllbutrin, posted by Pat on August 16, 1999, at 18:08:09
You wrote: "I'll be on the Wellbutrin a week on Wednesday, and so far the side effects are like nothing! I am so thrilled. I've tried I don't know how many AD's before, and I could never handle the side effects. I'm hopeful for the first time in months!"
Wow, I am amazed you have no side effects. I didn't sleep for a week when I bumped up to 300mgs on Wellbutrin. I still feel an overall "12 cups of espresso" feeling on it, but I am sleeping. At first it was like taking a "PMS" pill--I'd take it and get replica PMSy. Now it's more like "speed", but I sleep well at night and sometimes have wild, memorable dreams. I too am looking forward to the 3-4 week balance period when I can really tell if this is for me for a while. In the mean time, loosing 8-9 lbs already doesn't disappoint. I feel real good from the exercise too.